| Model Number |
EEA31 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Cut (2587)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the device stapled but did not cut, and the anvil at the end of the clamp remained blocked.To resolve the issue, suturing was performed by hand.It was noted that the procedure time was extended.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.